du.sePublications
Change search
Refine search result
1 - 14 of 14
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • chicago-author-date
  • chicago-note-bibliography
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1.
    Fan, Ming
    Dalarna University, School of Technology and Business Studies, Mathematics.
    A queueing model for mixed loss-delay systems with general interarrival processes for wide-band calls2007In: European Journal of Operational Research, ISSN 0377-2217, E-ISSN 1872-6860, Vol. 180, no 3, p. 1201-1220Article in journal (Refereed)
    Abstract [en]

    We investigate the single link mixed loss-delay FIFO system with the exponential holding time distribution, the Markovian interarrival process for the narrow-band calls, and the general independently and identically distributed interarrival process for the wide-band calls. This is achieved by combining the embedded Markov chain method and the matrix-analytic technique.

  • 2.
    Fan, Ming
    Dalarna University, School of Technology and Business Studies, Mathematics.
    Commutator estimates for interpolation scales with holomorphic structure2010In: Complex Analysis and Operator Theory, ISSN 1661-8254, E-ISSN 1661-8262, Vol. 4, no 2, p. 159-178Article in journal (Refereed)
    Abstract [en]

    The main result of this paper is some quantitative estimates for nonlinear commutators under the complex interpolation methods and more general interpolation scales with holomorphic structures. We also investigate the spectral behaviour of bounded linear operators under this kind of interpolation methods.

  • 3.
    Fan, Ming
    Dalarna University, School of Technology and Business Studies, Mathematics.
    Commutators in real interpolation with quasi-power parameters2002In: Abstract and Applied Analysis, ISSN 1085-3375, E-ISSN 1687-0409, Vol. 7, p. 239-257Article in journal (Refereed)
  • 4.
    Fan, Ming
    Dalarna University, School of Technology and Business Studies, Mathematics.
    Interpolation methods of constants and means with quasi-power function parameters2001In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 88, p. 79-95Article in journal (Refereed)
  • 5.
    Fan, Ming
    Dalarna University, School of Technology and Business Studies, Mathematics.
    Interpolation of vector-valued Banach lattices and Calderón-Lozanovskii construction2001In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 227, no 1, p. 63-80Article in journal (Refereed)
    Abstract [en]

    We establish the connection between the variants of Schechter's complex interpolation methods, Peetre-Gustavsson's interpolation methods, and the Calderon-Lozanovskii construction on vector-valued Banach lattices. As applications, we show that the uniform convexity and the UMD property are stable byinterpolation.

  • 6.
    Fan, Ming
    Dalarna University, School of Technology and Business Studies, Mathematics.
    K-envelopes for real interpolation methods2013In: Glasgow Mathematical Journal, ISSN 0017-0895, E-ISSN 1469-509X, Vol. 55, no 2, p. 293-307Article in journal (Refereed)
    Abstract [en]

    In this paper, we study the K-envelopes of the real interpolation methods with function space parameters in the sense of Brudnyi and Kruglyak [Y. A. Brudnyi and N. Ja. Kruglyak, Interpolation functors and interpolation spaces(North-Holland, Amsterdam, Netherlands, 1991)]. We estimate the upper bounds of the K-envelopes and the interpolation norms of bounded operators for the K Φ-methods in terms of the fundamental function of the rearrangement invariant space related to the function space parameter Φ. The results concerning the quasi-power parameters and the growth/continuity envelopes in function spaces are obtained.

  • 7.
    Fan, Ming
    Dalarna University, School of Technology and Business Studies, Mathematics.
    Lions-Peetre’s interpolation methods associated with quasi-power functions and some applications2006In: Rocky Mountain Journal of Mathematics, ISSN 0035-7596, E-ISSN 1945-3795, Vol. 36, no 5, p. 1487-1510Article in journal (Refereed)
    Abstract [en]

    This paper concerns some properties of Lions-Peetre's interpolation methods of constants and means associated with quasi-power functions, and their applications in harmonic analysis, martingale inequalities, and geometric properties of Banach spaces. We describe Besov-Orlicz spaces and Triebel-Lizorkin-Orlicz spaces in terms of interpolation and wavelet bases. We study the commutators of quasi-logarithmic operators and singular integral operators, Hankel operators in Schatten-Orlicz classes, martingale inequalities for the partial derivative-variation, and the stability of multi-dimensional uniform rotundity under interpolation.

  • 8.
    Fan, Ming
    Dalarna University, School of Technology and Business Studies, Mathematics.
    Lions-Schechter’s methods of complex interpolation and some quantitative estimates2006In: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 140, no 1, p. 46-60Article in journal (Refereed)
    Abstract [en]

    Some quantitative estimates concerning multi-dimensional rotundity, weak noncompactness, and certain spectral inequalities are formulated for Lions-Schechter's complex methods of interpolation with derivatives.

  • 9.
    Fan, Ming
    Dalarna University, School of Technology and Business Studies, Mathematics.
    Quadratic interpolation and some operator inequalities2011In: Journal of Mathematical Inequalities, ISSN 1846-579X, E-ISSN 1848-9575, Vol. 5, no 3, p. 413-427Article in journal (Refereed)
    Abstract [en]

    We investigate some properties of Hilbert spaces and bounded linear operators under quadratic interpolation in both qualitative and quantitative ways. Interpolation type, reiteration, interpolation methods associated with quasi-power function parameters, nonlinear commutator estimates, and interpolation of certain operators and spectral properties are under consideration.

  • 10.
    Fan, Ming
    Dalarna University, School of Technology and Business Studies, Mathematics.
    Real interpolation methods and quasilogarithmic operators2010In: Australian Journal of Mathematical Analysis Applications, ISSN 1449-5910, Vol. 7, no 1Article in journal (Refereed)
  • 11.
    Fan, Ming
    Dalarna University, School of Technology and Business Studies, Mathematics.
    Some inequalities for p-variation of martingales2004In: Stochastic Processes and their Applications, ISSN 0304-4149, E-ISSN 1879-209X, no 109, p. 189-201Article in journal (Refereed)
  • 12.
    Fan, Ming
    Dalarna University, School of Technology and Business Studies, Mathematics.
    Some Quantitative Estimates under Interpolation Methods of Quasi-power Type2008In: ANALYSE à la CARTE -- miniconference in honour of Professor Sten Kaijser on the occasion of his "formal" retirement, Uppsala, 2008Conference paper (Refereed)
  • 13.
    Fan, Ming
    Dalarna University, School of Technology and Business Studies, Mathematics.
    Some quantitative interpolation theorems under Lions-Peetre’s methods2009In: Journal of Convex Analysis, ISSN 0944-6532, Vol. 16, no 2, p. 487-499Article in journal (Refereed)
    Abstract [en]

    We formulate the quantitative version of interpolation theorems on compactness and weak compactness, the improved estimate for the k-uniform rotundity, and even the stability of the nearly uniform convexity under Lions-Peetre's interpolation methods of constants and means associated with quasi-power function parameters.

  • 14.
    Fan, Ming
    et al.
    Dalarna University, School of Technology and Business Studies, Computer Engineering.
    Nordström, Ernst
    Communication research at Dalarna University2005In: Second Swedish National Computer Networking Workshop, Karlstad, 2005Conference paper (Refereed)
1 - 14 of 14
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • chicago-author-date
  • chicago-note-bibliography
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf